On the joint spectral radius of a nilpotent Lie algebra of matrices

Volume 132 / 1999

Enrico Boasso Studia Mathematica 132 (1999), 15-27 DOI: 10.4064/sm-132-1-15-27


For a complex nilpotent finite-dimensional Lie algebra of matrices, and a Jordan-Hölder basis of it, we prove a spectral radius formula which extends a well-known result for commuting matrices.


  • Enrico Boasso

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image